# SDR CA080805002

- Difficulty date: July 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 9,636 hours
- Engine: Pwa PT6A21
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Sleeve
- Part number: 311991901
- Condition: Wrong Part
- Location: Fuel Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A SCHEDULED HOT SECTION INSPECTION ON THE ABOVE ENGINE, IT WAS DISCOVERED THAT 2 NOZZLE SHEATHS WERE OF AN INCORRECT PART NR FOR THE MODEL OF ENGINE INSTALLED. THE PART NRS ARE BOTH FOR A PT6A-50 ENGINE. EVEN THOUGH WE OPERATE THIS MODEL OF ENGINE, OUR INVENTORY RECORDS DO NOT SHOW THIS PART EVER BEING ISSUED TO THIS ACFT. THERE IS A POSSIBILITY THAT THESE 2 SHEATHS HAD BEEN INSTALLED AT ENGINE OVERHAUL, T.S.O. 3522 HRS. 2 REPLACEMENT SHEATHS OF THE CORRECT PART NR WERE INSTALLED AND THE ENGINE RETURNED TO SERVICE.
